Skip to Main content

Researcher identifiers

Export Publications

Export the displayed publications:
Number of documents

12

El Haj LAAMRI


Texte libre


Journal articles11 documents

  • Thibaut Deheuvels, Antoine Henrot, El Haj Laamri, Alain Miranville, Jean Rodolphe Roche, et al.. Preface. Discrete and Continuous Dynamical Systems - Series S, American Institute of Mathematical Sciences, 2021, 14 (2), pp.i-vi. ⟨10.3934/dcdss.2020437⟩. ⟨hal-03261203⟩
  • Thibaut Deheuvels, Antoine Henrot, El Haj Laamri, Alain Miranville, Jean Rodolphe Roche, et al.. A brief tribute to Pierre Baras. Discrete and Continuous Dynamical Systems - Series S, American Institute of Mathematical Sciences, 2021, 14 (2), ⟨10.3934/dcdss.2020438⟩. ⟨hal-03261185⟩
  • B. Abdellaoui, A. Attar, R. Bentifour, El Haj Laamri. Existence Results to a Class of Nonlinear Parabolic Systems Involving Potential and Gradient Terms. Mediterranean Journal of Mathematics, Springer Verlag, 2020, 17 (4), pp.119. ⟨10.1007/s00009-020-01542-2⟩. ⟨hal-03277486⟩
  • El-Haj Laamri, Benoît Perthame. Reaction-diffusion systems with initial data of low regularity. Journal of Differential Equations, Elsevier, 2020, 269 (11), ⟨10.1016/j.jde.2020.06.042⟩. ⟨hal-02271103⟩
  • Boumediene Abdellaoui, Ahmed Attar, El-Haj Laamri. On the existence of positive solutions to semilinear elliptic systems involving gradient term. Applicable Analysis, Taylor & Francis, 2018, ⟨10.1080/00036811.2017.1419204⟩. ⟨hal-01748590⟩
  • El Haj Laamri, Michel Pierre. Stationary reaction-diffusion systems in L 1. Mathematical Models and Methods in Applied Sciences, World Scientific Publishing, 2018, 28 (11), pp.2161-2190. ⟨10.1142/S0218202518400110⟩. ⟨hal-01748519⟩
  • El Haj Laamri, Michel Pierre. Global existence for reaction–diffusion systems with nonlinear diffusion and control of mass. Annales de l'Institut Henri Poincaré (C) Non Linear Analysis, Elsevier, 2017, 34 (3), pp.571-591. ⟨10.1016/j.anihpc.2016.03.002⟩. ⟨hal-01101168v2⟩
  • Klemens Fellner, El-Haj Laamri. Exponential decay towards equilibrium and global classical solutions for nonlinear reaction–diffusion systems. Journal of Evolution Equations, Springer Verlag, 2016, 16 (3), pp.681-704. ⟨10.1007/s00028-015-0318-y⟩. ⟨hal-01314575⟩
  • El Haj Laamri. Alexander Grothendieck: période 1928-1956. Bulletin d'information de l'Académie Hassan II des sciences et techniques, Académie Hassan II des sciences et techniques, 2015, pp.67-79. ⟨hal-01314594⟩
  • Antoine Henrot, El Haj Laamri, Didier Schmitt. On some spectral problems arising in dynamic populations. Communications on Pure and Applied Analysis, AIMS American Institute of Mathematical Sciences, 2012, 11 (6), pp.2429-2443. ⟨10.3934/cpaa.2012.11.2429⟩. ⟨hal-00585251v2⟩
  • El Haj Laamri. Global existence of classical solutions for a class of reaction-diffusion systems. Acta Applicandae Mathematicae, Springer Verlag, 2011, 115 (2), pp.153-165. ⟨10.1007/s10440-011-9613-y⟩. ⟨hal-00568523⟩

Preprints, Working Papers, ...1 document

  • Boumediene Abdellaoui, Kheireddine Biroud, El-Haj Laamri. Existence and nonexistence of positive solutions to a fractional parabolic problem with singular weight at the boundary. 2018. ⟨hal-01848861⟩